# SDR REXA2019101421443

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 349 BETWEEN STRINGERS 25L TO 24R IN THE MAIN AVIONIC COMPARTMENT.  THE FRAME SECTION  WAS REPLACED IAW SRM 51-42-20-001-001-A01, AND SRM 51-42-06-001-001-A01.
